# SDR PLGA990428

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355BE
- Make and model: Saab 340B
- Aircraft serial: 340B209
- Engine: Ge CT75A2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7239060502
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 6307 - ON FIGHT 6307- PHL-BOS, THE CREW NOTED THE RIGHT ENGINE INCREASING IN POWER AFTER THE 64 DEGREE SWITCH.  CREW WENT TO TORQUE MOTOR LOCKOUT AND CONTROL OF THE RIGHT ENGINE WAS REGAINED.  AIRCRAFT LANDED WITHOUT INCIDENT IN BOS.  MAINTENANCE REPLACED THE ECU AND THE CTOT PANEL, PERFORMED THE REQUIRED OPERATIONAL TEST AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
